# SDR AALA2018111209005

- Difficulty date: October 29, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,722 hours, 25,826 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480076201
- Condition: Cracked
- Location: Frm 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 67 FOUND CRACKED BETWEEN STRINGERS 24R TO 30R.  REPLACED THE FRAME IAW SRM 51-72-11, AND  DWG 53480076.
